Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The Elusive Tease

Posted by Judy on July 14, 1999, at 18:24:40

In reply to Re: The Elusive Tease, posted by JohnL on July 14, 1999, at 5:03:11

> > I've been teased. Robbed like a thief in the night. Back into the colorless drab world. The word JOY has once again been mysteriously removed from every dictionary. Sure been down this road before. What a cruel tease, to feel the joy of normalness, only to have it stolen away abruptly without warning. Oh well. It's only the second week of treatment. I hope my momentary relief was a sign of better things to come, and not just another cruel joke. I feel like the devils are using me as a puppet, teasing and playing and laughing hysterically at my helpless grief. This cycle has been a repeating nightmare no matter what AD I try. They work for a day or two, and then that's it. All done. I tell myself, "Hang in there", for the umpteenth time. Hohhhh boy, here we go again. I could care less about trees or toothbrushes, but I'ld give a million dollars to have them back. JohnL.


Damn it, John! Damn, Damn, Damn!!! My heart absolutely broke when I read your post. I was SO sure your new treatment was going to be the 'one'! I had a gut feeling. Damn this disease and the miserable assortment of drugs we're given to choose from!

Are you feeling as though the current meds are making you worse (like, 'I have to get off these pills before I die'), or do you think maybe you've just plateaued temporarily? I think I recall your writing that tinnitis has been a problem with some drugs that otherwise worked well for you. Do you know why certain drugs cause/worsen tinnitis and have you explored the possibility of countering the tinnitis with another drug/treatment while remaining on the AD that works for you? (Probably a stupid question - I'm sure you have.)

I wish I had something to say to encourage you; but in the absence of my own wisom, I'll quote one of the most helpful sages on this bulletin board: " Like any antidepressant though, give it time to work. Two weeks isn't very long for any drug. Persistence should pay off." Sound familiar?

My fingers are crossed that you'll awaken tomorrow to joy and the sun shining through the tree branches. Please let me know!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:8552